RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 24, Issue 4, Pages 487–497 (Mi mz8235)  

This article is cited in 2 scientific papers (total in 2 papers)

Characterization of the simple O'Nan-Sims group in terms of the centralizer of a third-order element

A. P. Il'inykh

Sverdlovsk Pedagogic Institute

Full text: PDF file (1006 kB)

English version:
Mathematical Notes, 1978, 24:4, 762–767

Bibliographic databases:

UDC: 519.4
Received: 15.01.1977

Citation: A. P. Il'inykh, “Characterization of the simple O'Nan-Sims group in terms of the centralizer of a third-order element”, Mat. Zametki, 24:4 (1978), 487–497; Math. Notes, 24:4 (1978), 762–767

Citation in format AMSBIB
\Bibitem{Ili78}
\by A.~P.~Il'inykh
\paper Characterization of the simple O'Nan-Sims group in terms of the centralizer of a~third-order element
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 4
\pages 487--497
\mathnet{http://mi.mathnet.ru/mz8235}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=513650}
\zmath{https://zbmath.org/?q=an:0401.20008}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 4
\pages 762--767
\crossref{https://doi.org/10.1007/BF01099163}


Linking options:
  • http://mi.mathnet.ru/eng/mz8235
  • http://mi.mathnet.ru/eng/mz/v24/i4/p487

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Syskin, “Abstract properties of the simple sporadic groups”, Russian Math. Surveys, 35:5 (1980), 209–246  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. A. Syskin, “3-characterization of the O'Nan–Sims group”, Math. USSR-Sb., 42:3 (1982), 419–425  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:117
    Full text:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020